Geometry and spectra of closed extensions of elliptic cone operators

Juan B. Gil, Thomas Krainer, Gerardo A. Mendoza

Research output: Contribution to journalArticlepeer-review

18 Scopus citations


We study the geometry of the set of closed extensions of index 0 of an elliptic differential cone operator and its model operator in connection with the spectra of the extensions, and we give a necessary and sufficient condition for the existence of rays of minimal growth for such operators.

Original languageEnglish (US)
Pages (from-to)742-794
Number of pages53
JournalCanadian Journal of Mathematics
Issue number4
StatePublished - Aug 2007

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Geometry and spectra of closed extensions of elliptic cone operators'. Together they form a unique fingerprint.

Cite this